RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 91–99 (Mi zvmmf6012)  

A stochastic quasigradient method for maximin search

N. M. Novikova

Moscow

Full text: PDF file (852 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 84–92

Bibliographic databases:

UDC: 51:330.115
MSC: Primary 90B40; Secondary 90C30, 90-04
Received: 24.04.1975
Revised: 10.11.1975

Citation: N. M. Novikova, “A stochastic quasigradient method for maximin search”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 91–99; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 84–92

Citation in format AMSBIB
\Bibitem{Nov77}
\by N.~M.~Novikova
\paper A stochastic quasigradient method for maximin search
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 91--99
\mathnet{http://mi.mathnet.ru/zvmmf6012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0451124}
\zmath{https://zbmath.org/?q=an:0364.90057}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 84--92
\crossref{https://doi.org/10.1016/0041-5553(77)90072-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6012
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:255
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020